MAUDE Adverse Event Report: Angiomed GmbH & Co. Medizintechnik KG Covera Vascular Covered Stent

Angiomed GmbH & Co. Medizintechnik KG Covera Vascular Covered Stent
Catalog Number AVSM10040
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2025, a patient underwent a stent placement procedure.Reportedly the stent got fractured.They have had previous issues with covera.There is no reported patient injury.
 
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
H11: manufacturing review: based on the information available it is not reasonably suggested that a manufacturing process may have caused or contributed to the reported issue.However, the lot history records of this lot were reviewed with special attention to the manufacturing and inspection of this product and the product was found to have met the specification prior to shipment.Investigation summary: the stent remains implanted.No x-ray images were provided for evaluation.In this specific case limited information was provided.It is unknown whether the stent fractured during placement, just after placement, or after being implanted for some time.In addition the indication and exact placement site is unknown, as well as whether the stent fracture was symptomatic.However, stent fracture may be related to irregular stent placement such as elongation or compression.As no x-ray images were provided, a potential device deficiency could not be evaluated.Based on information available and as no x-rays were provided, the reported stent fracture could not be verified, and the investigation is closed with inconclusive results.A definite root cause for the reported issue could not be determined.Labeling review: relevant labeling of the device was reviewed.The instructions for use (ifu) supplied with this product was found to address that complications and adverse events associated with the use of the covera vascular covered stent may include the usual complications associated with endovascular stent and covered stent placement and dialysis shunt revisions.In particular, covered stent specific events that could be associated with clinical complications include misplacement, migration, embolism, fracture, compression, kinking and insufficient covered stent expansion.Holding and handling of the system for regular deployment including accessories to be used was found sufficiently described.E1, g3, h6 (method).Section a through f - the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent a stent placement procedure using covera vascular covered stent.Reportedly, the stent got fractured.They have had previous issues with covera.There are no reported patient injury.

Brand Name
Covera Vascular Covered Stent
Common Device Name
Vascular Covered Stent
Manufacturer (Section D)
Angiomed GmbH & Co. Medizintechnik KG
wachhausstr. 6
karlsruhe 76227
GM  76227
Manufacturer (Section G)
Angiomed GmbH & Co. Medizintechnik KG
wachhausstr. 6
karlsruhe 76227
GM   76227
Manufacturer Contact
michael gaffney
800 w. rio salado pkwy
tempe, AZ 85281
+1(480)303-2689
MDR Report Key23484117
Report Number9681442-2025-00362
Device Sequence Number10499726
Product Code PFV
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P170042
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAVSM10040
Device Lot NumberANJY1256
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2025
Supplement Date Received by Manufacturer12/15/2025
08/05/2026
Initial Report FDA Received Date11/06/2025
Supplement Report FDA Received Date12/24/2025
08/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown